MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Discomfort (2330); Depression (2361)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, patient experienced discomfort (pressure), unable to do sport and especially cycling and depression since the implant of a 3dmax mesh.No additional information can be requested.Based on the information provided, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complication.A review of manufacturing records was performed and found that the device was manufactured to specification.To date, this is the only reported complaint for this lot of (b)(4) units released for distribution.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported via ansm report (n°r2605557): as reported the patient underwent left inguinal hernia repair on (b)(6) 2025 with the implant of 3dmax mesh."intervention for inguinal hernia on (b)(6) 2025 i still have discomfort.I had an operation for a left inguinal hernia in (b)(6) 2025 and still have discomfort (pressure) during the day and especially at the end of the day.I can no longer do sport and especially no longer cycle.Depression and no understanding doctors and family." current patient status: nr.Actions taken in the healthcare facility to treat the patient: nr.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24562616
Report Number1213643-2026-00310
Device Sequence Number12995124
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734(11)240628(17)290528(10)HUJT1622
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115311
Device Lot NumberHUJT1622
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale